# SDR ASAA0956127

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,979 hours, 2,605 cycles
- Engine: Cfmint CFM567B273
- Engine time: 2,043 hours, 544 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250253010
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 FOUND NR 2 ENG WITH AN ECONOMIC FAULT CODE: 75 10362 (HPTACC SIGNAL OUT OF RANGE).  FOUND OPEN WIRE BETWEEN DP1010 PIN T AND DP1003 PIN 5.  REPLACED J 10 HARNESS IAW MM 73 21 06 REQUIRES OPS CKS.  ACCOMPLISHED OPS CHECK AND GROUND VERIFICATION TEST REF MM 73 21 06, NO FAULTS.
